# SDR UPS07151059

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD ODOR IN COCKPIT/CABIN AREA WHEN FIRST TURNING ON PACKS.  ODOR DOES NOT GO AWAY.  OPERATED PACKS FOR 30 MINUTES, NO ODOR DETECTED.  OK FOR SERVICE.
